Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tinnitus, heaviness in ears, irritation with loud noise, have difficulty in walking during the attack. Advise?

I am suffering from survical and heavyness of ears. I feel irritated in loud noise. Perhaps I am suffering from tinnitus . Doctor advised me to take tablet Bilovas thrice a day and Steziron forte twice a day. I am taking these drugs for last two days only. I am not able to walk during the attack I am 62 years old and suffering for last four years. Please advise. Asha Rathi,Indore (India) YYYY@YYYY
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to health care magic,

I am Dr Sriram Nathan, an ENT surgeon and I will try to help you out with you out with your problem.

You seem to be having an episode of giddiness which was treated as an inner ear problem.
Since you do have ringing sound or tinnitus in the ear along with giddiness, you may in all probability have the inner ear problem. Nevertheless you must do these:

1. take an audiometry test including PTA and impedance and get back to me with the report.

2. If you still have giddiness then you may start a course of betahistine 16mg TID for two weeks in consultation with your doctor. This is along with the medication which you are already taking.

3. You may also try a tablet called the TINNICAR for your tinnitus.

4. If the tinnitus and giddiness persists then you must get an CT scan of the temporal bones and get back to me or any ENT with the report

5. Google for VESTIBULAR REHAB EXERCISES and do them routinely

hope this helps

take care

Dr Sriram Nathan
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor